Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden onset of small, red flat spots on face, recovering from cold. Allergic reaction to benedryl?

some small red flat spots appeared on my face overnight, concentrated, but not limited to the lower part of my face. They do appear anywhere else on my body, at least not that i can see. I haven t changed any products I use. However, I am still recovering from, I guess, an ongoing 3 week cold . The only thing that has changed in my diet is maybe eating less because of the lack of appetite and the elimination of baked goods. Otherwise, I m still eating the same things I always have. I took some benydryl if it s just a allergic reaction to something
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query. It seems that you suffer from a condition called urticaria. It could occur due to so many reasons like infections, inhalants, infestations, implants, injections, instillations, inhalation, auto immune and idiopathic.
In your case sine you have cold it could be due to pollen inhalation or due to infection.
These episodes usually disappear with a course of anti histamines for one month or so.
If you are not better and suffer from this,even after four weeks please consult your dermatologist and you have to undergo blood tests to prove the cause and eliminate the culprit if possible.
Good day
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor